# SDR SWAA960232

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND KEEL BEAM I/B SPLICE-T CRACKED AT BS 727 LBL 6, WL 154.  REMOVED AND REPLACED WITH NEW PART PER BOEING SRM.
